Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the volume elements on a manifold


Author: Jürgen Moser
Journal: Trans. Amer. Math. Soc. 120 (1965), 286-294
MSC: Primary 53.45
MathSciNet review: 0182927
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0182927-5
PII: S 0002-9947(1965)0182927-5
Article copyright: © Copyright 1965 American Mathematical Society